# SDR IPXA2023032291066

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 18,582 hours, 2,743 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD ADVISORY MSG AFTER LANDING. SECURED DOOR CLOSED PER AMM 52-21-00-010-801. MESSAGE CLEARED.
